# SDR SWAA030268

- Difficulty date: February 3, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 53,436 hours, 46,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND 4 EA STRINGER CLIPS CRACKED, BS 685, BS 616, BS 639, STR 4R AND BS 639, STR 4L.  REMOVED AND REPLACED STRINGER CLIPS PER SRM.
